# SDR DALA2015062703998

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT-UPPER FLANGE OF FRAME HAS TWO DENTS BS 1520 AND BETWEEN BS S-26L AND S-25L.  TRIMMED-OUT 2 EA DENTS THAT WERE FOUND OUT OF LIMITS ON FRAME AT BS  1520 BETWEEN BS S-26L & S-25L IAW SRM 53-00-07, REPAIR 5, FIG 201. DENT NR 1 TRIMOUT MEASURES L=1.380", W=1.280"  WITH 0.5" RADIUS.  DENT NR 2 TRIMOUT MEASURES L=1.180", W=1.230" W/0.5", RADIUS.  ACCOMPLISHED PERMANENT REPAIR CAT"B" REPAIR IAW IAW SRM 53-00-07. REPAIR 5.
